The $p$-adic differential equation $y'=\omega y$ in the closed unit disk
Article Sidebar
Citacions a Google Acadèmic
Main Article Content
Alain Escassut
Marie-Claude Sarmant
Let $\mathbb{K}$ be a complete ultrametric algebraically closed field. When $D$ is a set in $\mathbb{K}$, we denote by $H(D)(resp. H_b(D))$ the set of the analytic elements in $D$ (resp. the bounded analytic elements in $D$) . Let $\mathcal{B} = (b_n)_{n\in\mathbb{N}}$ be a sequence in $\mathbb{K}$ such that $1 <\vert b_{n+1}\vert < \vert b_n\vert$ and $\lim_{n \to \infty}\vert b_n\vert = 1$ and let $$\Lambda_\rho(\mathcal{B})=\mathbb{K}\setminus\big(\cup^\infty_{n=1}d(b_n,\rho^-)\big)$$ First we characterize the elements $f\in\cap_{\rho>0}H_b(\Lambda_\rho(\mathcal{B}))$ which are Meromorphic Products [$S_2$] in the form $\prod^\infty_{n=1}(x-a_n/x-b_n)$. Next , we translate the results of analytic extension through a $T$-filter [$S_3$] into terms of Meromorphic Products. We then apply that to the extension of a differential equation $y'=\omega y$ defined in the disk $d(0,1)(\vert x\vert\leq 1)$ to $K\setminus\mathcal{B}$; $y$ has an extension in the form $\lambda\prod^\infty_{n=1}(x-a_n/x-b_n)$ while $\omega$ has the extension $\sum^\infty_{n=1}((1/x-a_n-1/x-b_n))$.\newline
As a consequence we can characterize the $\omega\in H(d(0,1))$ such that the equation $y'=\omega y$ has solutions in $H(d(0,1)$: these $\omega$ are the series $\sum^\infty_{n=1}((1/x-a_n)-(1/x-b_n))$. When $\mathbb{K}=\mathbb{C}_p$ such a series may be equal to a constant $\lambda\in\mathbb{C}_p$ in $d(0,1)$ if and only if $\vert\lambda\vert < \rho^{-1/p-1}$.
As a consequence we can characterize the $\omega\in H(d(0,1))$ such that the equation $y'=\omega y$ has solutions in $H(d(0,1)$: these $\omega$ are the series $\sum^\infty_{n=1}((1/x-a_n)-(1/x-b_n))$. When $\mathbb{K}=\mathbb{C}_p$ such a series may be equal to a constant $\lambda\in\mathbb{C}_p$ in $d(0,1)$ if and only if $\vert\lambda\vert < \rho^{-1/p-1}$.
Article Details
Com citar
Escassut, Alain; and Sarmant, Marie-Claude. “The $p$-adic differential equation $y’=\omega y$ in the closed unit disk”. Collectanea Mathematica, vol.VOL 41, no. 2, pp. 165-74, https://raco.cat/index.php/CollectaneaMathematica/article/view/56849.
Articles més llegits del mateix autor/a
- Alain Escassut, Marie-Claude Sarmant, The differential equation $y'=fy$ in the algebras $H(D)$ , Collectanea Mathematica: 1988: Vol.: 39 Núm.: 1
- Marie-Claude Sarmant, Alain Escassut, Fonctions analytiques et produits croulants , Collectanea Mathematica: 1985: Vol.: 36 Núm.: 2
- Alain Escassut, Éléments spectralement injectifs et générateurs universels dans une algèbre de tate , Collectanea Mathematica: 1977: Vol.: 28 Núm.: 2